Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack
Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack
Product Code: EP31052
$13.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 2 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
 
General Information

Nurofen Tablets offer an effective relief from pain.

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine Headache.


- Tension Headache.


- Back Pain.


- Muscular Pain.


- Cold & Flu Symptoms.


- Period Pain.


- Dental Pain.


- Sinus Pain.


- Arthritic Pain.


Reduces fever.

Boxed Contents: 96 Tablets

Size: 96 Pack

Warnings
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.
Ingredients

Active Ingredients: Per taplet: Ibuprofen 200mg

Contains: Sucrose

Directions
Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Product ID: 2515715
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...